Doctor insights on:
How Do Antidepressants Cause Secondary Amenorrhea
Antidepressants: Please make an appointment to see a Psychologist. That will be extremely helpful for you! ...Read more
Maybe: Antidepressant medication are know to affect menstrual cycles rather than regulate them. However, if the treatment results in weight loss, you may restore your regularity by returning to your normal weight. Regardless of your medication, menstrual loss or irregularities should be evaluated. ...Read more
I have secondary amenorrhea and have very low estrogen. Can such low levels of estrogen cause extreme dizziness? Would taking a BCP help?
Low estrogen: Low estrogen will not cause dizziness, and the oral contraceptive is an Rx that is also very low estrogen and will inhibit natural estrogen production. A MD needs to assess why the estrogen levels are low and causing the amenorrhea as there is almost always a remedial cause. ...Read more
Is secondary amenorrhea dangerous, if you have it for a longer period (f.e. 3 years) of time even though one neutralized the causes?
Reassurance: This is treatable condition.!!! Just need to know reason for this. Please, be calm. Treatment will help. You will be ok. Follow with your doctor. ...Read more
Does secondary amenorrhea cause a stunt in breast growth? I'm 16. I noticed my breast seems to be underdeveloped and haven't grown since i was 12.
Depends on cause: If the secondary amenorrhea is caused by a process that interferes with estrogen production, then it could be related to the symptoms you describe. The best way to find out is to have an evaluation of the cause for your amenorrhea with either a gynecologist or endocrinologist. ...Read more
See a GYN for tests: If your brain isn't signalling for an egg release from your ovary, you won't have a signal for your periods either; that's usually the cause of amenorrhea. Often it's a hormonal imbalance--Thyroid, Prolactin, LH, FSH, Hcg should be checked. Your doctor can also induce a period as well w/ OCPs. If you've NEVER had a period, you should get an US to make sure you have normal uterus/vagina/ovaries. ...Read moreSee 1 more doctor answer
Discuss with doctor: This is one of those problems where a visit to your doctor is necessary to figure out what's going on. Only after a thorough evaluation, including examination and possibly labs and other tests, can your doctor correctly diagnose you and treat you effectively. ...Read more
- Talk to a doctor live online for free
- Causes of secondary amenorrhea
- Antidepressants cause amenorrhea
- Amenorrhea secondary
- Ask a doctor a question free online
- Primary vs secondary amenorrhea
- Secondary amenorrhea symptoms
- Secondary amenorrhea treatment
- Secondary amenorrhea treatment natural
- Talk to a gynecologist online for free